2 down ???? to go

Well home now after my second chemo. It all went well just hope I feel as good this time as I did after number 1. But as I keep reading the more you have the more tired you feel. Not sure how many more I have to go as when I saw my doctor on Monday she said after no 3 they will scan me then either I will have 1 more or 3 more depends on how much the tumor has shrunk. Just hope I get the operation after 4 as I want the tumor out now and then life hopefully can get back to normal and have no more trips to maidstone for a while .

Hope all you ladies out there are dong good. Love and hugs Babs x x x :-)

14 Replies

oldestnewest
  • Hi Babs , Hope all goes well . I had 3 lots chemo and then surgery and now 2nd last chemo tomorrow . After surgery all removed / CA125 normal and although still chemo spec says in remission . Unfortunately the chemo effects can build up a bit after each one but hopefully you will be ok . Best wishes for good news after scan

    Love

    Ally

  • Thanks Ally,

    I feel positive so hopefully things will be good. Glad to hear your in remission it always give me a boost when I hear good news. Lets hope your remission lasts many more years Love and hugs Babs x x x

  • Hi there Babs ...

    Glad all went well for number two ...Just remember to rest plenty if you have been busy .

    Love your new wig ... it looks really nice ...

    Take it steady now xxx

    Love Jan xxx

  • Hi Jan, I am taking it a lot slower now I have cut down to 30 hours a week at work, I was doing 40 - 45 each week before my chemo. I am lucky as my husband has been doing a lot of the housework all I really do now is the ironing. Hope he keeps it up when my chemo finishes. Thank you for the comment on my wig, just think no paying for hair cuts for a year or so.

    Love and hugs Babs x x

  • My hubby too has been great with the housework and cooking too but I am doing more and more now .I never went hungry after my op bless him !

    It was a funny feeling when my hair brush and hairspray went away in the draw it will still be a long while before they are needed again but as hubby called it there is some tiny signs of bum fluff !!!!!!!! at the back of my head ........

    I do so hope you carry on doing ok with the chemo ..I too was very lucky apart from the first week after the chemo each time with aches and pains ...I do put it down to drinking loads of water every day .

    Take good care now xxxx

    Love Janet xxx

  • Hi Babs

    I won't call it number two hahaha but just to say I am thinking of you and of course praying love x G x :-) ;-) :-D :-) 8-) :-)

  • Dear Babs

    I'm glad you're doing well with the chemotherapy. Each one of us is different so it may be you'll be lucky and hardly feel any side-effects whatsoever. I do think you're wise to limit your working hours so you don't get too tired.

    I didn't feel at all bad until the last couple of sessions when I noticed feeling more tired than usual but apart from that no other side-effects. I hope it's the same for you.

    xxx Annie

  • Wish I could sleep tonight I'm still awake and its 00.30 I was up at 7am this morning so by now I was hoping to be tucked up in bed asleep. Instead Im here on ovacome and face book. Think it must be the twenty steroids I took prior to chemo today. Well at least I'm off work tomorrow so I can sleep in . So please you felt OK with chemo I think they say we are going to get all these different side affect, then when we don't it makes us feel good. Think its reverse psychology.

    Love Babs x x x :-)

  • Inability to sleep could be the steroids to reduce nausea!

    When I was on anti allergy protocol I did not sleep at all! Massive dses of steroids! But only fort the night before and a couple of nights after. These days it is the need to pee at two hourly intervals and stoma actvity that keeps me awake and this week the back pain and sciatica have been adding their sixpenny worth! I suspct that the news on Aug 2nd is not going to be good! Meanwhile gentle exercise, good posture, regular painkillers and thermacare heatwraps are keeping me sane.

    Good luck!

    Margaret!

  • Dear Babs,

    I sympathise about sleepless nights. I remember I had sleepless nights too until I reduced my steroid intake. I don't recall having 20 before the chemo - just 2 - but then I only had Carbo-Platin. I was given a prescription to take home to take 2 steroids at breakfast and 2 at lunch time. I gradually reduced to dose to 1 at breakfast and 1 at lunch for 3 days with no ill-effects and my sleep improved. I forgot to take any at all one day and did I feel it!!!! It was like a horse had kicked my chest so we obviously need them but the dosage is based on averages and doesn't seem to be customised in any way to the individual. I never took the sickness tablets as I didn't seem to need them.

    A friend who was treated for breast cancer organised 1 week disability leave every 3 weeks during her course of chemotherapy in order to deal with the side-effects. Please don't exhaust yourself going into work if you've had a sleepless night. You need to make sure the chemotherapy has the best chance to do its work.

    Take care of yourself. Hopefully you're in a work situation where you have disability leave entitlement and this doesn't affect any performance judgements that would be related to sick-leave.

    xxx Hope today's going well. love Annie

  • Hi Babs!

    Thinking of you! The effects can be cumulative, mainly tiredness! I hope all goes well! I got my first op after number 3 then 3 more.

    Love margaet,

  • Hi Babs

    I think you're amazing working as a waitress (hard work) whilst you are undergoing chemo. As the other ladies have said you may find the tiredness gets more as the chemo goes on so rest as much as you can and I hope everything goes well for you.

    Love Chris x x

  • Yikes Bab, take care. I didn't realise your work is so physical. Look after yourself. xx

  • I'm afraid the effects of the chemo are accumulative. I only had 5 cycles of carboplatin but I would find the first week the worst and then I would hae to pace myself for the following 2 weeks

You may also like...